Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 960182, 6 pages
http://dx.doi.org/10.1155/2015/960182
Research Article

On Factorizations of Upper Triangular Nonnegative Matrices of Order Three

Department of Mathematics, Huizhou University, Huizhou, Guangdong 516007, China

Received 2 February 2015; Revised 18 March 2015; Accepted 18 March 2015

Academic Editor: Ivan Area

Copyright © 2015 Yi-Zhi Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Halava and T. Harju, “On Markov's undecidability theorem for integer matrices,” Semigroup Forum, vol. 75, no. 1, pp. 173–180, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. M. Cohn, “Noncommutative unique factorization domains,” Transactions of the American Mathematical Society, vol. 109, pp. 313–331, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Jacobson, “Matrix number theory: an example of nonunique factorization,” The American Mathematical Monthly, vol. 72, no. 4, pp. 399–402, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. Jacobson and R. J. Wisner, “Matrix number theory I. Factorization of 2×2 unimodular matrices,” Publicationes Mathematicae Debrecen, vol. 13, pp. 67–72, 1966. View at Google Scholar · View at MathSciNet
  5. J. C. Ch'uan and W. F. Chuan, “Factorizations in a semigroup of integral matrices,” Linear and Multilinear Algebra, vol. 18, no. 3, pp. 213–223, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. C. Ch'uan and W. F. Chuan, “Factorability of positive-integral matrices of prime determinants,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 14, no. 1, pp. 11–20, 1986. View at Google Scholar · View at MathSciNet
  7. N. Baeth, V. Ponomarenko, D. Adams et al., “Number theory of matrix semigroups,” Linear Algebra and Its Applications, vol. 434, no. 3, pp. 694–711, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Adams, R. Ardila, D. Hannasch et al., “Bifurcus semigroups and rings,” Involve, vol. 2, no. 3, pp. 351–356, 2009. View at Publisher · View at Google Scholar · View at MathSciNet